Marked point process adjusted tail dependence analysis for high-frequency financial data

Malinowski, Alexander ; Schlather, Martin ; Zhang, Zhengjun

Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Statistics and its interface
Volume: 8
Issue number: 1
Page range: 109-122
Place of publication: Somerville, Mass.
Publishing house: Internat. Press
ISSN: 1938-7989 , 1938-7997
Publication language: English
Institution: School of Business Informatics and Mathematics > Applied Stochastics (Schlather 2012-)
Subject: 310 Statistics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item